MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G30009
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an angiogram via femoral access, the hub of a flexor shuttle tibial guiding sheath separated.Per the reporter, the sheath appeared intact during initial flushing and preparation of the device.After successful insertion into the patient and before further use of the device, the user noted that the hub had separated from the sheath.Resistance was not encountered during insertion of the sheath.No other devices were used through the sheath.The sheath was removed and replaced with a new device to continue the procedure, without further incident.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1: phone = (b)(6).H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported, during an angiogram via femoral access, the hub of a flexor shuttle tibial guiding sheath separated.Per the reporter, the sheath appeared intact during initial flushing and preparation of the device.After successful insertion into the patient and before further use of the device, the user noted that the hub had separated from the sheath.Resistance was not encountered during insertion of the sheath.No other devices were used through the sheath.The sheath was removed and replaced with a new device to continue the procedure, without further incident.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The hub was separated.The sheath flare was wavy but not split.No sheath material remained in the hub.Remnants of glue were noted within the hub and screw cap.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional complaints on the lot.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to design or manufacturing, contributed to this event.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR SHUTTLE TIBIAL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23708062
Report Number1820334-2025-01495
Device Sequence Number10673006
Product Code DYB
UDI-Device Identifier00827002300095
UDI-Public(01)00827002300095(17)270405(10)15993250
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K142819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG30009
Device Catalogue NumberKSAW-5.0-18/38-90-RB-SHTL-HC
Device Lot Number15993250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown